The Spectrum of Dynamical Systems Arising from Substitutions of Constant Length
Publications des séminaires de mathématiques et informatique de Rennes, no. 2 (1976), Talk no. 6, 34 p.
@article{PSMIR_1976___2_A6_0,
     author = {Dekking, F. M.},
     title = {The {Spectrum} of {Dynamical} {Systems} {Arising} from {Substitutions} of {Constant} {Length}},
     journal = {Publications des s\'eminaires de math\'ematiques et informatique de Rennes},
     note = {talk:6},
     pages = {1--34},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {2},
     year = {1976},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1976___2_A6_0/}
}
TY  - JOUR
AU  - Dekking, F. M.
TI  - The Spectrum of Dynamical Systems Arising from Substitutions of Constant Length
JO  - Publications des séminaires de mathématiques et informatique de Rennes
N1  - talk:6
PY  - 1976
SP  - 1
EP  - 34
IS  - 2
PB  - Département de Mathématiques et Informatique, Université de Rennes
UR  - http://www.numdam.org/item/PSMIR_1976___2_A6_0/
LA  - en
ID  - PSMIR_1976___2_A6_0
ER  - 
%0 Journal Article
%A Dekking, F. M.
%T The Spectrum of Dynamical Systems Arising from Substitutions of Constant Length
%J Publications des séminaires de mathématiques et informatique de Rennes
%Z talk:6
%D 1976
%P 1-34
%N 2
%I Département de Mathématiques et Informatique, Université de Rennes
%U http://www.numdam.org/item/PSMIR_1976___2_A6_0/
%G en
%F PSMIR_1976___2_A6_0
Dekking, F. M. The Spectrum of Dynamical Systems Arising from Substitutions of Constant Length. Publications des séminaires de mathématiques et informatique de Rennes, no. 2 (1976), Talk no. 6, 34 p. http://www.numdam.org/item/PSMIR_1976___2_A6_0/

1. E. Coven and G.A. Hedlund, Sequences with minimal block growth, Math. Systems Theory 7 (1973), 138 - 153. | MR | Zbl

2. E. Coven and M. Keane, The structure of substitution minimal sets, Trans. Amer. Math. Soc. 162 (1971), 89 - 102. | MR | Zbl

3. M. Dekking, P. Michel and M. Keane, Substitutions, Seminar, Rennes (1977), unpublished manuscript.

4. Robert Ellis and W.H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math . Soc. 94 (1960), 258 - 271. | MR | Zbl

5. W.H. Gottschalk, Substitution minimal sets, Trans. Amer. Math. Soc. 109 (1963), 467 - 491. | MR | Zbl

6. S. Kakutani, Induced measure preserving transformations, Proc. Imp. Acad. Tokyo 19 (1943), 635 - 641. | MR | Zbl

7. Teturo Kamae, A topological invariant of substitution minimal sets, J. Math. Soc. Japan 24 (1972), 285 - 306. | MR | Zbl

8. Benjamin G.Klein, Homomorphisms of symbolical dynamical systems, Math. Systems Theory 6 (1972), 107 - 122. | MR | Zbl

9. John C. Martin, Substitution minimal flows, Amer. J. Math 93 (1971), 503 - 526. | MR | Zbl

10. John C. Martin, Minimal flows arising from substitutions of nonconstant length, Math. Systems Theory 7 (1973), 73 - 82. | MR | Zbl

11. P. Michel, Stricte ergodicité d'ensembles minimaux de substitutions, C.R.A.S. 278 (1974), 811 - 813. | MR | Zbl

12. P. Michel, Coincidence values and spectra of substitutions, preprint (1977). | MR | Zbl

13. K. Petersen and L. Shapiro, Induced flows, Trans. Amer. Math. Soc. 177 (1973), 375-389. | MR | Zbl

14. B.L. Van Der Waerden, Modern algebra, vol. 1, second edition, Frederick Ungar Publishing Co New York (1949). | Zbl